# SDR SWAA2013012411767

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 46,703 hours, 27,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE OUTBOARD AFT FLAP DELAMINATED AT AFT INBOARD CONNER 3.5" LONG X 1.0" WIDE MOD.  PERFORMED INTERIM REPAIR PER SRM REF 57-53-01-1A-4 PARA.5.  SEALED DAMAGED AREA WITH SPEED TAPE.  MAKE AN INSPECTION OF DELAMINATION AND TAPE
